Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 12, Pages 2013–2027 (Mi zvmmf1768)  

On the behavior of the derivative of a parabolic double-layer potential near the boundary

A. N. Konenkov

Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1453 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:12, 1933–1947

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 65M60; Secondary 35K15, 35B65, 35D10
Received: 19.12.1997

Citation: A. N. Konenkov, “On the behavior of the derivative of a parabolic double-layer potential near the boundary”, Zh. Vychisl. Mat. Mat. Fiz., 38:12 (1998), 2013–2027; Comput. Math. Math. Phys., 38:12 (1998), 1933–1947

Citation in format AMSBIB
\Bibitem{Kon98}
\by A.~N.~Konenkov
\paper On the behavior of the derivative of a parabolic double-layer potential near the boundary
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 12
\pages 2013--2027
\mathnet{http://mi.mathnet.ru/zvmmf1768}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1659072}
\zmath{https://zbmath.org/?q=an:0971.65091}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 12
\pages 1933--1947


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1768
  • http://mi.mathnet.ru/eng/zvmmf/v38/i12/p2013

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:289
    Full text:120
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021